# SDR IXXA20220051107

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 2700 · Flight Control System
- Part: Torque Tube
- Part number: 113T22505
- Part serial: NSN
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E I/B FLAP OUTER TORQUE TUBE PITTED
